# SDR GTIA020975

- Difficulty date: September 18, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Part time: 38,745 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT 1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY.
